On factorisable, not simple groups : To professor L. Rédei on his 50th birthday

Szép, Jenő: On factorisable, not simple groups : To professor L. Rédei on his 50th birthday. Acta scientiarum mathematicarum, (13) 3-4. pp. 239-241. (1949)

[img] Cikk, tanulmány, mű
math_013_fasc_003_004_239-241.pdf

Download (612kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1949
Volume: 13
Number: 3-4
Page Range: pp. 239-241
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Rédei László, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 241. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13677

Actions (login required)

View Item View Item